# SDR SWAA2022022367097

- Difficulty date: February 3, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT BS 1085 AND S-26R FWD SIDE OF JACK POINT C.   REMOVED CORROSION ON SKIN. L=3.5' X W=3.2' PER SRM 53-00-01-1A-1 PARARGRAPH 2.E.  ACCOMPLISHED HFEC INSPECTION OF EXISTING HOLES AND COUNTERSINKS NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16 AND PART 6; 53-30-00 PROCEDURE 3.  ACCOMPLISHED UT INSPECTION OF BLEND AREA'S LOWEST THICKNESS IS .076 IAW NDTM PART 4; 51-00-00 PROCEDURE 2.  EVALUATED DAMAGE ON SKIN  IAW SRM 53-80-01-0I-1 FIG 9] REMAINING 0.076'. OUT OF LIMITS DUE TO DAMAGE IN MORE THAN 3 FASTENES IN ALL GROUPS OF 10 PER SRM 53-00-01-1A-1 FIG 103 DETAIL D.   THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTION.
